应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "05C45":
232 Jie WU, Si-zhong ZHOU
  Degree Conditions for k-Hamiltonian [a, b]-factors
    Acta Mathematicae Applicatae Sinica, English Serie   2021 Vol.37 (2): 232-239 [Abstract] (7) [HTML 1 KB] [PDF 132 KB] (64)
539 Zhi-ren SUN, Si-zhong ZHOU
  Isolated Toughness and k-Hamiltonian[a, b]-factors
    Acta Mathematicae Applicatae Sinica, English Serie   2020 Vol.36 (3): 539-544 [Abstract] (16) [HTML 1 KB] [PDF 125 KB] (86)
620 Jun-qing CAI, Lin WANG
  A Generalization of Implicit Ore-condition for Hamiltonicity of k-connected Graphs
    Acta Mathematicae Applicatae Sinica, English Serie   2020 Vol.36 (3): 620-626 [Abstract] (18) [HTML 1 KB] [PDF 153 KB] (67)
580 Wei ZHENG, Li-gong WANG
  The Hamilton-Connectivity with the Degree Sum of Non-adjacent Subgraphs of Claw-free Graphs
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (3): 580-590 [Abstract] (37) [HTML 1 KB] [PDF 0 KB] ()
444 Bin-long LI, Sheng-gui ZHANG
  On Traceability of Claw-o-1-heavy Graphs
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (2): 444-451 [Abstract] (52) [HTML 1 KB] [PDF 0 KB] (3)
909 Shu-de LONG, Jun-liang CAI
  Counting Rooted 4-regular Unicursal Planar Maps
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (4): 909-918 [Abstract] (98) [HTML 1 KB] [PDF 179 KB] (213)
365 Jun-qing CAI, Hao LI
  An Implicit Degree Condition for Relative Length of Long Paths and Cycles in Graphs
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (2): 365-372 [Abstract] (190) [HTML 1 KB] [PDF 142 KB] (189)
469 Hou-yuan LIN, Zhi-quan HU
  Four Forbidden Subgraph Pairs for Hamiltonicity of 3-connected Graphs
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (2): 469-476 [Abstract] (163) [HTML 1 KB] [PDF 156 KB] (164)
1073 Zhao-xiang LI, Han REN
  The Cycle's Structure of Embedded Graphs in Surfaces
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (4): 1073-1082 [Abstract] (155) [HTML 1 KB] [PDF 0 KB] (16)
749 Shu-de LONG, Jun-liang CAI
  Counting Rooted Unicursal Planar Maps
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (4): 749-764 [Abstract] (978) [HTML 1 KB] [PDF 0 KB] (15)
123 Zhao-xiang Li, Yan-pei Liu, Bing-feng Si
  Chromatic Sums of Biloopless Nonseparable Near-Triangulations on the Projective Plane
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (1): 123-134 [Abstract] (1115) [HTML 1 KB] [PDF 216 KB] (513)
489 Zhao-xiang Li, Li-ying Mou, Fen Lei, Jie Xu
  The Number of Nonseparable Maps on the Projective Plane
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (3): 489-494 [Abstract] (23) [HTML 0 KB] [PDF 254 KB] (172)
First page | Prev page | Next page | Last pagePage 1 of 1, 12 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9